| Model Number |
V+PRO EMERGENCY, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
An authorized service provider (asp) contacted ventec to report that the device was providing low fio2 (fraction of inspired oxygen) readings, that it measured lower peep (positive end expiratory pressure) than set, and its vte (exhaled tidal volume) levels were low.Additionally, the device was displaying a patient circuit disconnect alarm.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was not returned to ventec for an evaluation.The device was evaluated by an authorized service provider (asp) where the reported issues of it providing low fio2 (fraction of inspired oxygen) levels, measuring lower than set peep (positive end expiratory pressure), low vte (exhaled tidal volume) levels and displaying the patient circuit disconnect alarm were all confirmed.The asp replaced the internal flow transducer (ift), external flow module (efm) and the metering valve to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was ift, efm and metering valve.